# SDR NSVA200600071

- Difficulty date: June 11, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 299
- Aircraft time: 30,630 hours, 33,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK 1 INSPECTION 5 FLOOR PROXIMITY LIGHTS, 2 OVERHEAD EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  R&R EMERGENCY LIGHT POWER SUPPLY NR 24LN PN 60-1321-1
